MAUDE Adverse Event Report: AVID MEDICAL GENERAL SURGERY TRAY (KIT)

AVID MEDICAL GENERAL SURGERY TRAY (KIT)
Model Number VALV219-02
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Avid medical complaint # (b)(4).Avid medical received a complaint on 12/12/2022 that stated "when the 3m 1015 drape was removed, the adhesive lifted the patient¿s skin." medical treatment was provided.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.Upon completion of the investigation; a follow-up report will be filed.All information reasonably known as of 10jan2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that o&m halyard, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.During this inspection, no issues were detected.Photos and samples were not received, details have been forwarded to 3m with a request for documentation outlining their findings and any corrective actions taken.An inspection of our in-house stock was completed.We no longer have the complained lot on hand.As a precaution additional lots on hand were inspected.During the review the reported issue could not be detected.No supplier response has been obtained to-date from 3m.Avid medical will continue to track and trend for any future recurrence of this issue and evaluate for further corrective actions.All information reasonably known as of 25apr2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that o&m halyard, inc.Product is defective or caused serious injury.

Brand Name
GENERAL SURGERY TRAY (KIT)
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
AVID MEDICAL
9000 westmont drive
toano VA 23168
Manufacturer (Section G)
AVID MEDICAL
9000 westmont drive
toano VA 23168
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key16132347
Report Number1047429-2022-00001
Device Sequence Number12643374
Product Code LRO
UDI-Device Identifier10809160364796
UDI-Public10809160364796
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVALV219-02
Device Catalogue NumberVALV219-02
Device Lot Number1520686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown